# SDR 99ZZZX3238

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 230031620101
- Condition: Missing
- Location: Lt Mount
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING (20-057-6-301) NOT INSTALLED.  REPLACED PER BELL HELICOPTER.
